Translator Disclaimer
December 2018 A topological proof of Chen's alternative Kneser coloring theorem
Yasuhiro Hara
Tsukuba J. Math. 42(2): 251-258 (December 2018). DOI: 10.21099/tkbjm/1554170424

Abstract

Johnson, Holroyd and Stahl [5] conjectured that the circular chromatic number of the Kneser graph is equal to the ordinary chromatic number. Chen completely confirmed the conjecture in [4]. Chen's alternative Kneser coloring theorem is a key lemma in his proof of Johnson-Holroyd-Stahl conjecture. Chen [4] and Chang, Liu and Zhu [3] proved the theorem by using Fan's lemma. In this paper, we prove Chen's alternative Kneser coloring theorem by using cohomology.

Citation

Download Citation

Yasuhiro Hara. "A topological proof of Chen's alternative Kneser coloring theorem." Tsukuba J. Math. 42 (2) 251 - 258, December 2018. https://doi.org/10.21099/tkbjm/1554170424

Information

Published: December 2018
First available in Project Euclid: 2 April 2019

zbMATH: 07055232
MathSciNet: MR3934990
Digital Object Identifier: 10.21099/tkbjm/1554170424

Subjects:
Primary: 55U10
Secondary: 05C15, 55M25

Rights: Copyright © 2018 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2018
Back to Top